# SDR DHL2003743002

- Difficulty date: January 21, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR INOPERATIVE ON PREFLIGHT.  REMOVED AND REPLACED BATTERY PACK.  LIGHT OPS CHECKED GOOD PER M/M 33-50-51.
